# SDR SWIA971352

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Engine: Pwa PW118B
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: PC2511C
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 AHRS FAILED 20 MINUTES AFTER DEPARTURE.  REINITIALIZED BEFORE LANDING.  RETURNED TO SLC.  REPLACED NR 1 INVERTER IAW MM 24-22-00, OPS CHECK GOOD.
